On the sets of distances of linear discontinua. II.

Tibor Šalát

Časopis pro pěstování matematiky (1962)

  • Volume: 087, Issue: 4, page 489-491
  • ISSN: 0528-2195

How to cite


Šalát, Tibor. "O množinách vzdialeností lineárnych diskontinuí. II.." Časopis pro pěstování matematiky 087.4 (1962): 489-491. <http://eudml.org/doc/20822>.

author = {Šalát, Tibor},
journal = {Časopis pro pěstování matematiky},
keywords = {differentiation and integration, measure theory},
language = {slo},
number = {4},
pages = {489-491},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {O množinách vzdialeností lineárnych diskontinuí. II.},
url = {http://eudml.org/doc/20822},
volume = {087},
year = {1962},

AU - Šalát, Tibor
TI - O množinách vzdialeností lineárnych diskontinuí. II.
JO - Časopis pro pěstování matematiky
PY - 1962
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 087
IS - 4
SP - 489
EP - 491
LA - slo
KW - differentiation and integration, measure theory
UR - http://eudml.org/doc/20822
ER -


  1. T. Šalát, О множествах расстояний линейных дисконтинуумов, I, Čas. pro pěst. mat. 87 1962), 4-16. (1962) MR0132701
  2. N. C. Bose Majumdar, On the distance set of the Cantor "middle third" set, Bull. Calcutta Math. Soc., 51 (1959), 93-102. (1959) Zbl0095.04102MR0112113
  3. J. F. Randolph, Some properties of sets of the Cantor type, Jour. Lond. Math. Soc., XVI (1941), 38-42. (1941) Zbl0028.35101MR0005887

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.